# SDR C2XA04SH488

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- Aircraft time: 15,527 hours, 13,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT HAND OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 24 AND 25.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
